Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 358527, 6 pages
http://dx.doi.org/10.1155/2013/358527
Research Article

Graphs Whose Edge Set Can Be Partitioned into Maximum Matchings

Department of Mathematics, The Ohio State University, Columbus, OH 43210, USA

Received 17 October 2012; Accepted 19 November 2012

Academic Editors: A. V. Kelarev and B. Wu

Copyright © 2013 Niraj Khare. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Niraj Khare, “Graphs Whose Edge Set Can Be Partitioned into Maximum Matchings,” ISRN Combinatorics, vol. 2013, Article ID 358527, 6 pages, 2013. doi:10.1155/2013/358527